Kansas, 2024Damaging Winds in Kansas, June 26, 2024
June 26, 2024 · NWS TOP · 54 events in 13 counties and zones
A series of several severe storms developed across northeast Kansas during the overnight and early morning periods. Widespread damaging wind gusts up to 90 mph and wind damage were observed.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 2
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 54
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A series of several severe storms developed across northeast Kansas during the overnight and early morning periods. Widespread damaging wind gusts up to 90 mph and wind damage were observed.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before the first event at Jun 25, 11:05 PM CST, 1 hour 44 minutes earlier. Its key messages:
- Heat Advisory continues through 8pm this evening, with heat indices up to 109 degrees.
- Thunderstorms are possible tonight, with highest confidence in eastern Kansas. Damaging wind gusts will be possible with the storms.
- Hot weather returns Friday, otherwise more seasonal temperatures Wednesday and Thursday through the weekend with mainly off and on storm chances.
Area forecast discussion, Jun 25, 11:05 PM CST, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
1205 AM CDT Wed Jun 26 2024
.KEY MESSAGES...
- Heat Advisory continues through 8pm this evening, with heat
indices up to 109 degrees.
- Thunderstorms are possible tonight, with highest confidence in
eastern Kansas. Damaging wind gusts will be possible with the
storms.
- Hot weather returns Friday, otherwise more seasonal
temperatures Wednesday and Thursday through the weekend with
mainly off and on storm chances.
&&
.MESOSCALE...
Issued at 1205 AM CDT Wed Jun 26 2024
Convective trends are becoming more apparent with the CAMs
finally catching onto to the current storms. There remains quite
a bit of CAPE ahead of the storms moving southeast from NEB, and
this should continue to favor robust updrafts and the potential
for damaging winds as the line of storms moves through northeast
KS.
&&
.DISCUSSION...
Issued at 248 PM CDT Tue Jun 25 2024
A mid level shortwave was moving out of eastern Kansas and into
Missouri per watervapor Satellite and VWP's. Convection that had
been associated with it along with clouds were moving off to the
east into Missouri at 19Z. Clearing skies had allowed temperatures
to warm back into the 90s and with dewpoint temps in the 070s most
areas heat indices should rise to around 105 degrees. Will keep the
Heat Advisory going through expiration at 8 PM CDT this evening.
Subsidence in the wake of the wave will give a reprieve from
convection until later this evening when storms are expected to form
along a frontal boundary from Iowa into Nebraska. The short term
models vary on timing and location of the more intense convection,
but it continues to look like a line of storms will move south out
of Nebraska and Iowa into Kansas and Missouri. The highest
probability (40-50%) will remain generally across northeast and east
central Kansas. Damaging winds will be the main hazard from these
storms.
Wednesday, in the wake of the storms, high pressure will build
southward across the central Plains with northeasterly winds
ushering in cooler temperatures. Highs Wednesday are expected to top
out only in the 80s to near 90 with lower humidity no excessive heat
indices are expected.
Wednesday night upslope flow into the western high Plains and a mid
level perturbation moving out of the Rockies will develop
thunderstorms across the high Plains. These storms are expected to
move eastward and weaken as they move into north central and central
Kansas late Wednesday night into Thursday morning. Models differ on
location of any waves moving through the quasi zonal flow, but lean
toward highest pops (50-60%) across north central Kansas Thursday
morning where a 50kt low level jet will be focused as well as good
moisture transport within the instability axis. Some strong wind
gusts along with locally heavy rainfall and hail are expected with
the storms.
The heat returns on Friday as the thermal axis expands into
northeast and east central Kansas. Highs top out in the 90s with dew
points in the 70s will yield heat indices around 100 to 105 degrees
in the afternoon hours.
A mid level trough moving across the Plains Friday and Friday night
will push a cold front southward with storms developing along the
frontal boundary across Kansas and Missouri.
There will remain some chances for storms depending on where the
boundary ends up as well as any waves and return flow on the back
side of the high for Sunday into Monday. Uncertainty remains medium
with regards to precipitation chances Sunday through next Tuesday.
Seasonal highs int he 80s are expected over the weekend, before
warming back up into the 90s early next week.
&&
.AVIATION /06Z TAFS THROUGH 06Z THURSDAY/...
Issued at 1205 AM CDT Wed Jun 26 2024
Will have a VFR forecast except for when TS are moving through
TOP and FOE. MHK continues to be on the western edge of TS
coverage and will monitor trends for whether it is impacted.
There may be some MVFR stratocu linger through the mid-morning
behind the convection. This should scatter out with VFR
conditions developing by the early afternoon.
&&
.CLIMATE...
Issued at 622 PM CDT Mon Jun 24 2024
Record hot temperatures are possible Tuesday
Record High Forecast High
June 25 Topeka: 106 (1911) Topeka: 97
Concordia: 104 (1988) Concordia: 100
Record Highest Minimum Forecast Minimum
June 25 Topeka: 82 (1911) Topeka: 79
Concordia: 80 (1952) Concordia: 78
&&
.TOP WATCHES/WARNINGS/ADVISORIES...
None.
&&
MESOSCALE...Wolters
DISCUSSION...53
AVIATION...Wolters
CLIMATE...PoageHazardous weather outlook, Jun 25, 7:09 PM CST, 5 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
809 PM CDT Tue Jun 25 2024
KSZ008>012-020>024-026-034>040-054>056-058-059-270115-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
809 PM CDT Tue Jun 25 2024
This Hazardous Weather Outlook is for central Kansas, east central
Kansas, north central Kansas and northeast Kansas.
.DAY ONE...Tonight.
Thunderstorm chances increase later this evening, with the highest
chances in eastern Kansas late this evening and overnight. Damaging
wind gusts are the primary threat with these storms.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
A few strong to severe storms will be possible across north central
into central Kansas late Thursday night into early Friday. Damaging
winds and hail will be the main hazards.
.SPOTTER MESSAGE
Weather spotters are encouraged to relay reports of hail, damaging
wind, tornadoes and flooding.
&&
More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf
Thunderstorm Wind, Republic
- When
- June 26, 12:49 AM CST to 12:50 AM CST
- Where
- Republic County, 1.74 mi WSW of Belleville Arpt
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 39.810, -97.680
Thunderstorm Wind, Washington
- When
- June 26, 1:09 AM CST to 1:10 AM CST
- Where
- Washington County, 2.96 mi SSE of Washington Arpt
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Public
- Coordinates
- 39.780, -97.010
Thunderstorm Wind, Marshall
- When
- June 26, 1:15 AM CST to 1:16 AM CST
- Where
- Marshall County, 0.69 mi N of Home
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.840, -96.520
Pine tree around 2 feet in diameter snapped at the base in Home, metal outbuilding took damage as well.
Thunderstorm Wind, Marshall
- When
- June 26, 1:17 AM CST to 1:18 AM CST
- Where
- Marshall County, 0.69 mi S of Marysville
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 39.840, -96.650
Power lines and tree damage in Marysville. Time estimated from radar.
Thunderstorm Wind, Marshall
- When
- June 26, 1:28 AM CST to 1:29 AM CST
- Where
- Marshall County, 0.69 mi N of Frankfort
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 39.710, -96.420
Tree damage and power lines down.
Thunderstorm Wind, Clay
- When
- June 26, 1:28 AM CST to 1:29 AM CST
- Where
- Clay County, 2.96 mi NNW of Clay Center
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 39.420, -97.140
Thunderstorm Wind, Clay
- When
- June 26, 1:36 AM CST to 1:37 AM CST
- Where
- Clay County, 1.6 mi E of Clay Center
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 39.380, -97.090
Thunderstorm Wind, Marshall
- When
- June 26, 1:37 AM CST to 1:38 AM CST
- Where
- Marshall County, 0.87 mi NE of Frankfort
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.710, -96.410
Three inch limbs broken and power poles broken.
Thunderstorm Wind, Marshall
- When
- June 26, 1:40 AM CST to 1:41 AM CST
- Where
- Marshall County, 0.69 mi S of Lillis
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Public
- Coordinates
- 39.610, -96.300
Thunderstorm Wind, Nemaha
- When
- June 26, 1:43 AM CST to 1:44 AM CST
- Where
- Nemaha County, 0.87 mi SE of Seneca Arpt
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.840, -96.110
Wooden frame of a 40 by 80 foot building blown over, with one wall remaining.
Thunderstorm Wind, Nemaha
- When
- June 26, 1:45 AM CST to 1:46 AM CST
- Where
- Nemaha County, 0.87 mi NE of Seneca
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 39.840, -96.060
Large tree 2 to 3 feet in diameter downed.
Thunderstorm Wind, Pottawatomie
- When
- June 26, 1:50 AM CST to 1:51 AM CST
- Where
- Pottawatomie County, Onaga Arpt
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- Public
- Coordinates
- 39.500, -96.170
Thunderstorm Wind, Pottawatomie
- When
- June 26, 1:52 AM CST to 1:53 AM CST
- Where
- Pottawatomie County, 0.69 mi S of Onaga Arpt
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.490, -96.170
A large tree snapped at the base.
Thunderstorm Wind, Nemaha
- When
- June 26, 1:53 AM CST to 1:54 AM CST
- Where
- Nemaha County, 5.75 mi SSW of Centralia
- Measured
- 59 kt (68 mph) measured gust
- Reported by
- Public
- Coordinates
- 39.650, -96.160
Thunderstorm Wind, Riley
- When
- June 26, 1:55 AM CST to 1:56 AM CST
- Where
- Riley County, 0.87 mi NE of Manhattan
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.190, -96.570
Social media report shows an 8 inch tree limb down on a home.
Thunderstorm Wind, Riley
- When
- June 26, 1:55 AM CST to 1:56 AM CST
- Where
- Riley County, 1.27 mi ESE of Rocky Ford
- Measured
- 61 kt (70 mph) measured gust
- Reported by
- Public
- Coordinates
- 39.220, -96.560
Thunderstorm Wind, Pottawatomie
- When
- June 26, 1:58 AM CST to 1:59 AM CST
- Where
- Pottawatomie County, 3.5 mi ENE of Belvue
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Public
- Coordinates
- 39.240, -96.110
Thunderstorm Wind, Pottawatomie
- When
- June 26, 1:58 AM CST to 1:59 AM CST
- Where
- Pottawatomie County, Wamego
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Public
- Coordinates
- 39.200, -96.320
Thunderstorm Wind, Pottawatomie
- When
- June 26, 1:59 AM CST to 2:00 AM CST
- Where
- Pottawatomie County, 0.54 mi E of Wamego
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.200, -96.310
Small shed lost its roof and was knocked over in Wamego.
Thunderstorm Wind, Pottawatomie
- When
- June 26, 1:59 AM CST to 2:00 AM CST
- Where
- Pottawatomie County, 2.33 mi SSW of Emmett
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Public
- Coordinates
- 39.270, -96.070
Thunderstorm Wind, Pottawatomie
- When
- June 26, 2:01 AM CST to 2:02 AM CST
- Where
- Pottawatomie County, 0.54 mi E of St Marys
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.200, -96.060
Estimated by social media.
Thunderstorm Wind, Wabaunsee
- When
- June 26, 2:08 AM CST to 2:09 AM CST
- Where
- Wabaunsee County, 0.54 mi E of Maple Hill
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.080, -96.020
Twelve inch diameter tree snapped in Maple Hill.
Thunderstorm Wind, Shawnee
- When
- June 26, 2:10 AM CST to 2:11 AM CST
- Where
- Shawnee County, 0.87 mi SE of Willard
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 39.090, -95.940
Many trees down around Willard. Thirteen-sixteen diameter tree limbs down as well.
Thunderstorm Wind, Shawnee
- When
- June 26, 2:12 AM CST to 2:13 AM CST
- Where
- Shawnee County, 2.96 mi SSE of Grove
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Public
- Coordinates
- 39.140, -95.850
Thunderstorm Wind, Shawnee
- When
- June 26, 2:13 AM CST to 2:14 AM CST
- Where
- Shawnee County, 2.12 mi NE of Silver Lake
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 39.120, -95.840
Large tree limbs broken and peach tree uprooted.
Thunderstorm Wind, Wabaunsee
- When
- June 26, 2:15 AM CST to 2:16 AM CST
- Where
- Wabaunsee County, 2.12 mi SE of Maple Hill
- Measured
- 70 kt (81 mph) estimated gust
- Injuries
- 2 direct, 0 indirect
- Reported by
- Department of Highways
- Coordinates
- 39.060, -96.000
KHP reports a semi truck was blown off of I-70 due to high winds. Two occupants were treated for minor injuries.
Thunderstorm Wind, Shawnee
- When
- June 26, 2:16 AM CST to 2:17 AM CST
- Where
- Shawnee County, 1.75 mi ESE of Rossville
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 39.120, -95.920
Thunderstorm Wind, Shawnee
- When
- June 26, 2:20 AM CST to 2:21 AM CST
- Where
- Shawnee County, 0.54 mi E of Silver Lake
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.100, -95.860
Tree damage across much of the community of Silver Lake consistent with widespread estimated 70-90 mph wind speeds.
Thunderstorm Wind, Shawnee
- When
- June 26, 2:21 AM CST to 2:22 AM CST
- Where
- Shawnee County, 2.15 mi W of Valencia
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.070, -95.920
Personal weather station.
Thunderstorm Wind, Shawnee
- When
- June 26, 2:22 AM CST to 2:23 AM CST
- Where
- Shawnee County, 3.3 mi ESE of Dover
- Measured
- 75 kt (86 mph) measured gust
- Reported by
- Public
- Coordinates
- 38.960, -95.870
Thunderstorm Wind, Shawnee
- When
- June 26, 2:22 AM CST to 2:23 AM CST
- Where
- Shawnee County, 4.94 mi SSW of Menoken
- Measured
- 57 kt (66 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 39.020, -95.800
Reported by off duty NWS Employee.
Thunderstorm Wind, Wabaunsee
- When
- June 26, 2:23 AM CST to 2:24 AM CST
- Where
- Wabaunsee County, 3.62 mi NNE of Eskridge
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.900, -96.080
Personal Weather Station.
Thunderstorm Wind, Shawnee
- When
- June 26, 2:23 AM CST to 2:24 AM CST
- Where
- Shawnee County, 4.67 mi SSW of Menoken
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.020, -95.790
Corrects previous storm wind damage report from 7 W Topeka. 1 inch tree limbs broken and shingles blown off.
Thunderstorm Wind, Wabaunsee
- When
- June 26, 2:24 AM CST to 2:25 AM CST
- Where
- Wabaunsee County, 4.25 mi NE of Keene
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 38.990, -95.970
There is a lot of tree damage and power is out.
Thunderstorm Wind, Shawnee
- When
- June 26, 2:25 AM CST to 2:26 AM CST
- Where
- Shawnee County, 4.94 mi SSW of Menoken
- Measured
- 57 kt (66 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 39.020, -95.800
Thunderstorm Wind, Shawnee
- When
- June 26, 2:25 AM CST to 2:26 AM CST
- Where
- Shawnee County, 4.94 mi SSW of Menoken
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.020, -95.800
Thirteen inch diameter tree branch down, fence is blown over.
Thunderstorm Wind, Shawnee
- When
- June 26, 2:25 AM CST to 2:26 AM CST
- Where
- Shawnee County, 1.75 mi WSW of Topeka
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.040, -95.710
Large tree branch around 24 inches in diameter down in central Topeka. Photo via social media.
Thunderstorm Wind, Shawnee
- When
- June 26, 2:26 AM CST to 2:27 AM CST
- Where
- Shawnee County, 4.87 mi S of Menoken
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.010, -95.760
Power line reported down just east of Wanamaker Road and 29th Street. Time estimated by radar.
Thunderstorm Wind, Shawnee
- When
- June 26, 2:26 AM CST to 2:27 AM CST
- Where
- Shawnee County, 1.75 mi WSW of (Foe)forbes Fld Tope
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.940, -95.700
Public reports tree damage, power lines down, as well as some structural damage to sheds and carports.
Thunderstorm Wind, Osage
- When
- June 26, 2:27 AM CST to 2:28 AM CST
- Where
- Osage County, Burlingame
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.750, -95.830
Social media report for multiple uprooted trees, and a large tree snapped at its base.
Thunderstorm Wind, Shawnee
- When
- June 26, 2:28 AM CST to 2:29 AM CST
- Where
- Shawnee County, 5.03 mi WNW of Pauline
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.990, -95.770
Large tree limbs down, damage to trees via social media.
Thunderstorm Wind, Shawnee
- When
- June 26, 2:30 AM CST to 2:31 AM CST
- Where
- Shawnee County, 4.67 mi SSW of Menoken
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.020, -95.790
Trees uprooted or snapped. Roof blown off.
Thunderstorm Wind, Osage
- When
- June 26, 2:35 AM CST to 2:36 AM CST
- Where
- Osage County, Osage City
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.630, -95.820
Large tree snapped in Osage City.
Thunderstorm Wind, Osage
- When
- June 26, 2:39 AM CST to 2:40 AM CST
- Where
- Osage County, Vassar
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.650, -95.620
Social media report of large tree branches down in Vassar.
Thunderstorm Wind, Shawnee
- When
- June 26, 2:40 AM CST to 2:41 AM CST
- Where
- Shawnee County, 3.02 mi WNW of Pauline
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.990, -95.730
Eight inch tree limb down, damage to large cottonwood tree with various limbs down near 45th and Gage Blvd.
Thunderstorm Wind, Shawnee
- When
- June 26, 2:43 AM CST to 2:44 AM CST
- Where
- Shawnee County, 5.63 mi N of Auburn
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.980, -95.800
Three inch tree limbs broken, power poles broken.
Thunderstorm Wind, Osage
- When
- June 26, 2:44 AM CST to 2:45 AM CST
- Where
- Osage County, 2.76 mi S of Vassar
- Measured
- 71 kt (82 mph) measured gust
- Reported by
- Public
- Coordinates
- 38.610, -95.620
Thunderstorm Wind, Osage
- When
- June 26, 2:45 AM CST to 2:46 AM CST
- Where
- Osage County, 0.54 mi E of Maxon
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 38.530, -95.560
Large portions of trees down between Melvern and Quenemo.
Thunderstorm Wind, Douglas
- When
- June 26, 2:52 AM CST to 2:53 AM CST
- Where
- Douglas County, 2.97 mi SSW of Lawrence
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.930, -95.250
Large branches snapped in the Indian Hills area.
Thunderstorm Wind, Lyon
- When
- June 26, 2:56 AM CST to 2:57 AM CST
- Where
- Lyon County, 2.71 mi E of Emporia
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Public
- Coordinates
- 38.400, -96.130
Thunderstorm Wind, Lyon
- When
- June 26, 2:56 AM CST to 2:57 AM CST
- Where
- Lyon County, 0.69 mi S of Emporia
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 38.390, -96.180
Large limb of tree (around 12 inches in diameter) snapped near base.
Thunderstorm Wind, Anderson
- When
- June 26, 3:00 AM CST to 3:01 AM CST
- Where
- Anderson County, 4.87 mi S of Amiot
- Measured
- 75 kt (86 mph) estimated gust
- Reported by
- COOP Observer
- Coordinates
- 38.260, -95.490
Downed trees and tree branches.
Thunderstorm Wind, Lyon
- When
- June 26, 3:02 AM CST to 3:03 AM CST
- Where
- Lyon County, 3.25 mi E of Emporia
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Public
- Coordinates
- 38.400, -96.120
Thunderstorm Wind, Shawnee
- When
- June 26, 3:23 AM CST to 3:24 AM CST
- Where
- Shawnee County, 4.67 mi SSW of Menoken
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.020, -95.790
Personal weather station.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat and Heat in Arizona, June 26 to 30, 202444 deaths · 14 events
- Tornadoes and Flash Flooding in Pennsylvania, June 26, 2024$3.7 million · EF2 · 42 events
- Hail and Damaging Winds in Texas, June 26, 20241 death · 7 injured · $14,000 · 2 in hail · 8 events
- Damaging Winds in New Jersey, June 26, 20241 death · 1 injured · $59,000 · 55 kt wind · 18 events
- Damaging Winds in Connecticut, June 26, 20241 death · $12,000 · 67 kt wind · 13 events
- Damaging Winds in New York, June 26, 20241 death · 55 kt wind · 13 events
- Rip Current in Wisconsin, June 26, 20241 death · 1 injured · 1 event
- Flash Flooding and Flood in Pennsylvania, June 26, 2024$208,000 · 1 in hail · 48 events
- Damaging Winds in New York, June 26, 20243 injured · $86,000 · 55 kt wind · 25 events
- Tornadoes and Flash Flooding in New Mexico, June 26 to 27, 2024$510,000 · EF0 · 9 events
- Flash Flooding and Damaging Winds in Ohio, June 26, 2024$400,000 · 60 kt wind · 11 events
- Damaging Winds in Virginia, June 26, 2024$180,000 · 56 kt wind · 20 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1194537, 1194538, 1194539, 1194540, 1194541, 1194542, 1194543, 1194544, 1194545, 1194546, 1194547, 1194548, 1194549, 1194550, 1194551, 1194552, 1194553, 1194554, 1194555, 1194556, 1194557, 1194558, 1194559, 1194560, 1194561, 1194562, 1194563, 1194564, 1194565, 1194566, 1194567, 1194568, 1194569, 1194570, 1194571, 1194572, 1194573, 1194574, 1194575, 1194576, and more.